RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, Number 5, Pages 12–18 (Mi vmumm2708)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

On the Hardy transformation of Fourier coefficients of a multidimensional function

D. V. ╩ldiashvili


Full text: PDF file (572 kB)

Bibliographic databases:
UDC: 517.518.454
Received: 02.10.1989

Citation: D. V. ╩ldiashvili, “On the Hardy transformation of Fourier coefficients of a multidimensional function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, no. 5, 12–18

Citation in format AMSBIB
\Bibitem{╩ld90}
\by D.~V.~╩ldiashvili
\paper On the Hardy transformation of Fourier coefficients of a multidimensional function
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1990
\issue 5
\pages 12--18
\mathnet{http://mi.mathnet.ru/vmumm2708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1085218}
\zmath{https://zbmath.org/?q=an:0736.42009}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2708
  • http://mi.mathnet.ru/eng/vmumm/y1990/i5/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. I. Golubov, “On a theorem of Bellman on Fourier coefficients”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 321–330  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021